RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1966, Volume 2, Number 3, Pages 422–424 (Mi de44)  

Short Communications

On the question of existence of periodic solutions with an arbitrary period

V. I. Voilokov

Irkutsk Polytechnic Institute

Full text: PDF file (433 kB)

Bibliographic databases:
UDC: 517.911
Received: 10.05.1965

Citation: V. I. Voilokov, “On the question of existence of periodic solutions with an arbitrary period”, Differ. Uravn., 2:3 (1966), 422–424

Citation in format AMSBIB
\Bibitem{Voi66}
\by V.~I.~Voilokov
\paper On the question of existence of periodic solutions with an arbitrary period
\jour Differ. Uravn.
\yr 1966
\vol 2
\issue 3
\pages 422--424
\mathnet{http://mi.mathnet.ru/de44}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=196198}
\zmath{https://zbmath.org/?q=an:0173.34904}


Linking options:
  • http://mi.mathnet.ru/eng/de44
  • http://mi.mathnet.ru/eng/de/v2/i3/p422

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:54
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020